Depo Provera

Page 2 of 2 Previous  1, 2

Go down

Re: Depo Provera

Post by yakson on 19th January 2011, 3:50 am

I would say that weight is a little trickier this time, but I will not blame the Depo because I know I'm not too good with my exercise and my diet mainly.


yakson

Posts : 5
Join date : 2011-01-19

View user profile

Back to top Go down

Re: Depo Provera

Post by blkbeauty2010 on 19th January 2011, 10:24 am

Iv never been on it but my roomate in college got it and suffered from SEVERE DEPRESSION after for a long time. My best friend also got it and like many others had tons of weight gain and she too was on her period for months at a time, not only that but it was unpredictable which of course can cause all types of anxiety and inconveniences. If your looking for somethings that gives you more flexibility I would suggest the ring. I suffer from heavy painful painful periods and began to use it years ago. If you dont want to have a period instead of leaving it out for one week just switch them immediately (my gyno suggested every 4 weeks). You get a continual dose right to the organs where you need it most so the likelihood of all the side effects are lower, not to mention you can "control" your cycle get it every 3 months, 6 months, or not at all
avatar
blkbeauty2010

Posts : 220
Join date : 2010-10-23
Age : 33
Location : Houston

View user profile

Back to top Go down

Re: Depo Provera

Post by abelart on 12th March 2011, 11:47 am

Depo-Provera is a progesterone long acting reversible hormonal contraceptive birth control drug. It is an aqueous for depot injection of the pregnant. The mechanism of action of provera is contraceptives depends on the progesterone activity and dose.

abelart

Posts : 11
Join date : 2011-03-12

View user profile

Back to top Go down

Re: Depo Provera

Post by morenachula on 26th March 2011, 4:15 pm

Not a fan of depo. I used it twice. Can't say I noticed a change in weight. My hair did thin out in the same spot both times I tried it...however it grew back. I stopped because my ob-gyn's office wanted me to sign some like a disclaimer. Supposedly you can experience permanent bone density loss. I do remember taking (and still have to take) a high dose of vitamin D to counteract that issue. Each doctor has different takes on it. I didn't really have any issues when I was on it other than the month...yes I said month long period the very first time I used it. Plus they started adding additional folic acid which made it sting more. I don't know....something that stops something natural from happening just made me think about if that was something I wanted to continue.
avatar
morenachula

Posts : 39
Join date : 2010-11-03
Location : Hampton Roads, VA

View user profile

Back to top Go down

Re: Depo Provera

Post by Sponsored content


Sponsored content


Back to top Go down

Page 2 of 2 Previous  1, 2

Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum